Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 689765, 5 pages
http://dx.doi.org/10.1155/2013/689765
Research Article

Convergence Theorems for Total Asymptotically Nonexpansive Mappings in Hyperbolic Spaces

1Institute of Mathematics, Yibin University, Yibin, Sichuan 644000, China
2College of Statistics and Mathematics, Yunnan University of Finance and Economics, Kunming, Yunnan 650221, China

Received 15 July 2013; Accepted 30 September 2013

Academic Editor: Zhenyu Huang

Copyright © 2013 Liang-cai Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The purpose of this paper is to introduce the concept of total asymptotically nonexpansive mappings and to prove some -convergence theorems of the iteration process for this kind of mappings in the setting of hyperbolic spaces. The results presented in the paper extend and improve some recent results announced in the current literature.